TITLE

Deep Pseudocystic Dermatophytosis Caused by Trichophyton rubrum in a Patient with Myasthenia Gravis

AUTHOR(S)
Matsuzaki, Yasushi; Ota, Kazuko; Sato, Kentaro; Nara, Syoetsu; Yaguchi, Takashi; Nakano, Hajime; Sawamura, Daisuke
PUB. DATE
May 2013
SOURCE
Acta Dermato-Venereologica;2013, Vol. 93 Issue 3, p358
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a case report of a 44-year-old female patient with a history of multiple nodules and erythematous plaques on her face, extremities, buttocks and pubic region, which were consistent with the diagnosis of Trichophyton rubrum infection. The patient developed subcutaneous cysts with discharge in the pubic region and on the right thigh and were surgically removed. She was also given itraconazole, tacrolimus and terbinafine hydrochloride.
ACCESSION #
88010233

 

Related Articles

  • CORRECTIONS.  // Archives of Disease in Childhood;Jan2007, Vol. 92 Issue 1, p93 

    A correction to the article "Tacrolimus ointment does not affect the immediate response to vaccination, the generation of immune memory, or humoral and cell-mediated immunity in children" that appeared in a previous issue of this periodical is presented.

  • Tacrolimus/voriconazole interaction.  // Reactions Weekly;3/27/2010, Issue 1294, p34 

    The article describes the case of a 44-year-old woman how level of tacrolimus in the blood went up following intake of voriconazole.

  • Tacrolimus.  // Reactions Weekly;10/9/2010, Issue 1322, p28 

    The article describes the case of a 50-year-old man who acquired spontaneous intracranial hypotension and CSF hypovolaemia while undergoing treatment with tacrolimus.

  • Tacrolimus.  // Reactions Weekly;7/10/2010, Issue 1309, p37 

    The article describes the case of two kidney transplant recipients who acquired de novo colitis while undergoing treatment with extended-release tacrolimus.

  • Tacrolimus.  // Reactions Weekly;7/10/2010, Issue 1309, p37 

    The article describes the case of a 21-year-old woman who acquired posterior reversible encephalopathy syndrome (PRES) while undergoing treatment with tacrolimus.

  • Tacrolimus.  // Reactions Weekly;7/10/2010, Issue 1309, p37 

    The article describes the case of a 52-year-old man experienced visual loss while undergoing treatment with tacrolimus after kidney transplant.

  • Corticosteroids/mycophenolate mofetil/tacrolimus.  // Reactions Weekly;3/12/2011, Issue 1342, p12 

    The article describes the case of a 53-year-old man who acquired human papilloma virus (HPV)-positive eccrine poromas while undergoing treatment with corticosteroids, mycophenolate mofetil and tacrolimus.

  • Tacrolimus.  // Reactions Weekly;3/26/2011, Issue 1344, p29 

    The article describes the case of a 54-year-old woman with hepatocellular carcinoma who developed tumefactive demyelination during treatment with tacrolimus.

  • Immunosuppressants.  // Reactions Weekly;12/10/2011, Issue 1381, p15 

    The article describes the case of a 42-year-old man, with a renal transplant, who developed pyoderma gangrenosum while under immunosuppressive treatment regimen with tacrolimus, sirolimus, mycophenolate mofetil and prednisolone.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics